Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Original publication

DOI

10.1214/aop/1022677258

Type

Journal article

Journal

The Annals of Probability

Publisher

Institute of Mathematical Statistics

Publication Date

01/1999

Volume

27

Pages

166 - 205